# SDR DL767040532

- Difficulty date: June 10, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N112DL
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 58,328 hours, 27,797 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 182T13101
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB CENTER SECTION PIVOT FITTING WAS FOUND WITH A ROTATED BUSHING RETAINER AND SUBSEQUENTLY CORROSION IN THE BORE.  REPAIRED PER ERA 090340-14.
